# SDR XNOA1213

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727-200
- Aircraft serial: 21363
- Aircraft time: 55,407 hours, 35,114 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER FORWARD CARGO FIRE LIGHT AND BELL ILLUMINATED IN FLIGHT DIVERTED TO BNA.  PERFORMED OPS CHECK ON CDU, INDICATED FALSE ALARM S/N M13198.  VISUALLY CHECKED LOWER BELLY.  TRANSFER TO DMI 4771.  MEL 26-19-1 CAT B. SWAPPED SENSOR FROM P-3 TO FWD CARGO FOR TROUBLE SHOOTING, R/R SMOKE DETECTOR IN FWD PIT, REPROGRAMMED CDU, OPS CK GOOD IAW B727 MM 26-17-00. THIS ACTION CLEARS DMI 4771. PLACARDS REMOVED.  (STATUS:SUPP/CLOSED)
